Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bleeding caused by conterceptive pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women Sexual Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions

Doctor :   hi
Doctor :   how can i help you
User :   im 16, ive been with my boyfriend 3 years, ive been on the pill for a year now, and 2 nights ago we had sex.. and we didnt use a condom or anything and the morning after.. i experienced light bleeding when i went to the toilet.. and i still am.. and have no idea why..
Doctor :   when was your last period
User :   about 2 months ago, i skipped my period last month, (on the pill)
Doctor :   do you have itching, white discharge from vagina
User :   no
User :   i cant see it in my underwear at all, its very very light, i only notice it when i go to the toilet
Doctor :some time spill may cause irregular bleeding
Doctor :   itis called spotting which is seen in taking pills

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor